Regularity for elliptic pairs over [[]]
Rendiconti del Seminario Matematico della Università di Padova, Volume 130  (2013), p. 107-126
@article{RSMUP_2013__130__107_0,
     author = {Raimundo, David},
     title = {Regularity for elliptic pairs over $\mathbb {C}[[\hslash ]]$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {130},
     year = {2013},
     pages = {107-126},
     mrnumber = {3148633},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2013__130__107_0}
}
Raimundo, David. Regularity for elliptic pairs over $\mathbb {C}[[\hslash ]]$. Rendiconti del Seminario Matematico della Università di Padova, Volume 130 (2013) , pp. 107-126. http://www.numdam.org/item/RSMUP_2013__130__107_0/

[1] A. D'Agnolo - S. Guillermou - P. Schapira, Regular holonomic 𝒟[[]]-modules, Publ. RIMS, Kyoto Univ. 47 no. 1, (2011), pp. 221-255. | MR 2827727

[2] M. Kashiwara, Systems of microdifferential equations, Progress in Mathematics, 34, Birkhäuser (1983). | MR 725502

[3] M. Kashiwara, The Riemman-Hilbert problem for holonomic systems, Publ. RIMS, Kyoto Univ. 20 (1984), pp. 319-365. | MR 743382

[4] M. Kashiwara, D-modules and Microlocal Calculus, Translations of Mathematical Monographs, 217 American Math. Soc. (2003). | MR 1943036

[5] M. Kashiwara - P. Schapira, Sheaves On Manifolds, Grundlehren der Math. Wiss. 292 Springer-Verlag (1990). | MR 1074006

[6] M. Kashiwara - P. Schapira, Moderate and formal cohomology associated with constructible sheaves, Mem. Soc. Math. France 64 (1996). | MR 1421293

[7] M. Kashiwara - P. Schapira, Deformation Quantization Modules, Astérisque, Soc. Math. France, 345 (2012). | MR 3012169

[8] A. R. Martins - T. Monteiro Fernandes, Formal extension of the Whitney functor and duality, Rendiconti del Seminario Matematico della Università di Padova, 126 (2011). | Numdam | MR 2918203

[9] A. R. Martins - T. Monteiro Fernandes - D. Raimundo, Extension of functors for algebras of formal deformation, to appear in Glasgow Mathematical Journal. | MR 3137854

[10] Z. Mebkhout, Le formalisme des six opérations de Grothendieck pour les 𝒟 X -modules cohérents, Travaux em Cours, 35, Hermann (1989). | MR 1008245

[11] P. Schapira, Microdifferential systems in the complex domain, Grundlehren der mathematischen Wissenschaften, 269, Springer, (1985). | MR 774228

[12] P. Schapira - J-P. Schneiders, Elliptic pairs I: relative finiteness and duality, Astérisque, Soc. Math. France, 224 (1994). | MR 1305642